# SDR UPS04442808

- Difficulty date: July 12, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT WING - BS 1241 LONGERON FITTING ATTACH BOLT HOLE NR 6 FOUND CORRODED.  FX - LEFT BS 1241 AREA BETWEEN EXTERNAL & INTERNAL LONGERON FITTING ATTACH NR 6 BOLT HOLE CORROSION CLEANED BY OVERSIZE .0156 INCH AND NR 6 ATTACH BOLT.  ALSO REPLACED AS PER MM 20-51-01 AND SRM 51-30-05 PG 13.
